# SDR SWAA2015111646078

- Difficulty date: November 2, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 74,580 hours, 62,560 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD CREASED AT BS 1016+4, BETWEEN RBL 1 TO LBL 1.  REPAIRED BULKHEAD IAW EA.
